# SDR IPXA2022030779819

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,235 hours, 17,760 cycles
- System (JASC): 2561 · Life Jacket
- Part: Slide
- Part number: AWD89501
- Part serial: NSN
- Condition: None
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 ESCAPE SLIDE IS NOT PACKED ON SLIDE CONTAINER CORRECTLYREPACKED L1 ESCAPE SLIDE IAW MD11 AMM 25-61-15
